Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online
Ask a Urologist   »  

Does adderall lower testosterone?

User rating for this question
Answered by

Practicing since : 2007
Answered : 2756 Questions
I took adderall during puberty , my penis is smaller than both my brothers .. Did the adderall lower my testosterone? Also took one shot of testosterone at 17 to increase size of muscles and penis , but stopped after one shot could either of these stunted or affect my growth?
Posted Sat, 1 Mar 2014 in Penis Problems
Answered by Dr. Srikanth Reddy 26 minutes later
Brief Answer: Unlikely Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Neither a single shot of testosterone nor the oral adderal will curtail the size of your penis. Infact I see many such patients who report of having a small penis and are concerned about their future sexual capacity. However I try to explain them that there is a lot of variation when it comes to the size of penis among humans. Even if you have a size of penis of 1 and half inch then that is sufficient to satisfy your partner. Its only the outer third of vagina that can get stimulated. Any further size is an extra and would nor actually matter. Further there is no way you can increase the size of the penis. No such treatment does exist. I am sure your penis size is more than one and half inch and in that case you need not worry. Don't get carried away by the fake advertisements on the internet/media. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Follow-up: Does adderall lower testosterone? 29 minutes later
This has become a obsession , obsessing about my penis size, what kind of medical help should i seek , I have anxiety & depression. All because I tried to impress a very sexually active girl . I knew she was a size queen , my penis is average 7 by 5 inches but she had a wider vagina than past girls i had been with and I got performance anxiety and went limp during intercourse ... Afterwards she posted all this shit on facebook talking crap about how I sucked in bed . This has killed my selfasteem and confidence been spending alot of time alone now ... Need help who should I seek for help? And would you put big money on the fact that adderall and test shot didnt stunt growth need some more reassurance please.
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: Psychological cause Detailed Answer: Hello Thanks for the follow-up query. The fact that you had an erection and it went limp cause of performance anxiety itself suggests that the cause of your erectile dysfunction is purely psychological. You will need some cognitive behavioural therapy sessions. This therapy is taken by either a psychologist or a psychiatrist in which the therapist identifies impaired cognitions (Thoughts) and try to correct them. They are 15-20 min weekly session and there should be around 8-10 sessions to help you with your illness. I am very sure that the adderal and the test dose of testosterone will have no impact on the penis size. Regards Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor